# SDR SWAA2019050732353

- Difficulty date: March 28, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 41,548 hours, 24,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OF AFT CARGO BAY DOOR SIDEWALL SHIELD CORRODED BETWEEN BS. 767 TO BS. 787 +7, RBL 23.  REPAIRED SHIELD IAW SRM AND DWG.
